# SDR EY2R9601552

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182
- Propeller: Mcauly B2D34C214
- System (JASC): 6110 · Propeller Assembly
- Part: Piston
- Part number: C3418
- Condition: Damaged
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY PISTON IS DAMAGED
